# SDR SWAA2023121317771

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2023-689092<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[03] PERFORMED PERMANENT REPAIR LOCATED STR23R BTW BS500D TO BS540 FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1. THIS REPAIR IS CATEGORY B FURTHER ACTIONS OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3. REPAIRED ON EXTERNAL SKIN LOWER ON LT HORIZONTAL STABILIZER LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SING OFF BELOW;[05] CORRECTED STEP 4.PERFORMED PERMANENT REPAIR CATEGORY B ON EXTERNAL SKIN LOWER ON LT HORIZONTAL STABILIZER LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW;[06] PERFORMED PERMANENT REPAIR CATEGORY B ON EXTERNAL SKIN LOWER ON LT HORIZONTAL STABILIZER LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW. RII
